Items where Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | F | J | L | M | N | S | T | U
Number of items: 19.

A

Al-Shemas, Eman (2009) Resolvent equations method for general variational inclusions. Albanian J. Math., 3 (3). pp. 107-116.

Alaca, Cihangir (2009) A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type. Albanian J. Math., 3 (1). pp. 13-17.

Ayad, Mohamed and Luca, Florian (2009) Fields generated by roots of $x^n+ax+b$. Albanian J. Math., 3 (3). pp. 95-105.

B

Balakrishnan, N. and Hashorva, E. and Hüsler, J. (2009) Near-extremes and related point processes. Albanian J. Math., 3 (2). pp. 63-74.

Ballico, E. (2009) Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 and Enriques surfaces. Albanian J. Math., 3 (1). pp. 3-11.

Banks, William D. and Nevans, C. Wesley and Pomerance, Carl (2009) A remark on Giuga's conjecture and Lehmer's totient problem. Albanian J. Math., 3 (2). pp. 81-85.

Bhat, V. K. (2009) Automorphisms and derivations on the center of a ring. Albanian J. Math., 3 (2). pp. 57-61.

F

Farajzadeh, A. P. and Amini-Harandi, A. (2009) Generalized complementarity problems in Banach spaces. Albanian J. Math., 3 (1). pp. 35-42.

J

Justus, Benjamin (2009) On integers with two prime factors. Albanian J. Math., 3 (4). pp. 189-197.

L

Lončar, Ivan (2009) A note on light induced mappings. Albanian J. Math., 3 (2). pp. 75-79.

M

Marca, Davide A. and Beltraminelli, Stefano and Merlini, Danilo (2009) Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect. Albanian J. Math., 3 (4). pp. 161-174.

N

Noor, Khalida Inayat (2009) On a generalized class of analytic functions with bounded turning. Albanian J. Math., 3 (1). pp. 19-24.

Noor, Muhammad Aslam (2009) Auxiliary principle technique for nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 87-94.

Noor, Muhammad Aslam (2009) Iterative methods for general nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 117-127.

Noor, Muhammad Aslam (2009) Some classes of general nonconvex variational inequalities. Albanian J. Math., 3 (4). pp. 175-188.

S

Sanjeewa, R. (2009) Automorphism groups of cyclic curves defined over finite fields of any characteristics. Albanian J. Math., 3 (4). pp. 131-160.

Sofo, Anthony (2009) Convexity of finite sums. Albanian J. Math., 3 (1). pp. 43-48.

T

Talebi, Y. and Amoozegar, T. (2009) Fully invariant τM-lifting modules. Albanian J. Math., 3 (1). pp. 49-53.

U

Ustimenko, V. A. (2009) Algebraic groups and small world graphs of high girth. Albanian J. Math., 3 (1). pp. 25-33.

This list was generated on Sat Dec 16 07:45:58 2017 UTC.